# SDR DALA2016053104291

- Difficulty date: May 28, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 52,272 hours, 28,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF EMERGENCY LIGHTS REMAIN ON IN ARMED POSITION.  FOUND BATTERY PACK AND CHARGER ASSY WET WITH CONDENSATION.  R & R BATTERY PACK AND CHARGER IAW MM.
